# SDR 96FDEA01289

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Sounded
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, GEAR WARNING HORN SOUNDED WHEN GEAR RETRACTED WITH FLAPS IN 25 DEGREE POSITION.  COULD NOT BE SILENCED WITHOUT LOWERING THE GEAR.  PERFORMED LANDING GEAR WARNING SYSTEM TEST IAW MM 31-26-0 STEOS 26-31 FOR SERVICE.
